MAUDE Adverse Event Report: ETHICON INC. MONOCRYL; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y304H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: -what is the current status of the patient? the patient healed within normal limits after skin incision was repaired.-was there a rupture of the suture or of the knots ? the suture was snapped.There was a knot in the cranial portion, then a 1.5cm area of open incision with no visible suture.The caudal portion of the incision was intact.- please provide the source or name of person providing answers to follow-up questions: (b)(6) (please refer to the attached email), (b)(6).
 
Event or Problem Description
It was reported an animal underwent a spay veterinary procedure on (b)(6) 2026 and suture was used.Post-op, it was reported by the healthcare professional that during spay procedure, incision dehiscence occurred.Device is not available for return.Additional information was requested.

Brand Name
MONOCRYL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25221843
Report Number2210968-2026-05534
Device Sequence Number15905192
Product Code GAN
UDI-Device Identifier10705031058699
UDI-Public(01)10705031058699(17)300731(10)10A7ZZ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY304H
Device Lot Number10A7ZZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 MO
Patient SexFemale
Patient Weight1 KG